was told i had a hernia pushing on bladder and it makes it feel as if my insides were pushing out. dr put me on toviaz for frequent bathroom visits and cymbalta 30 mg to help with depression and pain. helped somewhat with the pain i was having, but my question is , could the meds. be like a bandaid until i see a specialist on 7/19/10 ? 4 yrs ago had bladder repair and it was removed 5 mos. later, now i have leakage with walking, coughing and laying down. now my belly swells as if i'm 9 mos. pregnant
Hello and welcome to the pain management forum. I'm so sorry your having a difficult time. I don't know anything about herina's, but I want to let you know that I'm here for your support. I do not know anything about the two medications he prescribed, but there are others who may be more of a help then I. I wish you the best of luck and I hope you are able to find the relief you need soon. Please keep us updated to how your doing. Good luck with the specialist.
You are so Welcome in the Pain Mangement Community. I am very sorry to hear about your painful symptoms. Thank you for posting. You have come to the right place.
Your actual question is fairly simple in my opinion. Yes I beleive the meds are acting as band-aids until you see the specialist. It's common practice to do just that. Indeed they have done the same with me, although our reasons are a bit different. Mine is also hernia related. They have given me what I term "band-aid" medications until I see a specialist on 7/15/10.
May I ask what type of hernia you have? Are you seeing a surgeon or a urologist?
You poor dear to have already undergone two surgeries and still have painful and annoying symptoms must be so frustrating! Can you share with us more about your surgery four years ago? Is that contributing to, or did it cause the hernia?
I too have a hernia that was repaired many years ago and now the mesh has apparently failed. I am only one in three hundred cases in the world to ever be reported for a lumbar hernia. The actual term "lumbar" is confusing as it has nothing to do with my spine. I too have swelling which makes me look "pregnant" on one side. :) Pretty lopsided. Please share with us why you have the swelling. Is yours from the herniation?
Have you lost weight? Is their pain besides the pressure? My heart just goes out to you as I can relate to some of what you are experiencing. The "waiting" for the consultation date can seem like forever. All of us on this forum can relate to chronic pain and how it disrupts our daily lives.
I assume the medications have at least helped to some degree. Are you at least more comfortable than before the medications? I certainly hope that your physician is keeping you comfortable until a resolution can be found.
At least I do not experience bladder issues. I do not usually have leaking other than a little normal that most of us females have after childbirth and with age. My poor mother has constant leaking and must wear pads continually to catch the urine. That brings a entire set of new problems, all of which I am sure must be familiar to you.
We are here for you. If you would like to share more of your story and symptoms, concerns and questions we are great listeners and may be able to provide you with additional information and suggestions.
Please keep us informed of how you are doing. I will be very interested to hear from you again soon.
Hi...sounds like u should have a urodynamics test to see what is going on with the bladder....and u may want to ask about the hernia...is it a hiatal hernia? There r some chiropractors that know how to manipulate them to move the hernia away from areas like this.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.